PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 24 | 4 | 429-444
Tytuł artykułu

Dispersive functions and stochastic orders

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Generalizations of the hazard functions are proposed and general hazard rate orders are introduced. Some stochastic orders are defined as general ones. A unified derivation of relations between the dispersive order and some other orders of distributions is presented
Rocznik
Tom
24
Numer
4
Strony
429-444
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-10-04
Twórcy
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • A. N. Ahmed, A. Alzaid, J. Bartoszewicz and S. C. Kochar (1986), Dispersive and superadditive ordering, Adv. in Appl. Probab. 18, 1019-1022.
  • A. A. Alzaid and F. Proschan (1992) Dispersivity and stochastic majorization, Statist. Probab. Lett. 13, 275-278.
  • R. E. Barlow, D. J. Bartholomew, J. M. Bremner and H. D. Brunk (1972), Statistical Inference under Order Restrictions, Wiley, New York.
  • R. E. Barlow and F. Proschan (1975), The Statistical Theory of Reliability, Holt, Rinehart and Winston, New York.
  • J. Bartoszewicz (1985), Moment inequalities for order statistics from ordered families of distributions, Metrika 32, 383-389.
  • J. Bartoszewicz (1987), A note on dispersive ordering defined by hazard functions, Statist. Probab. Lett. 6, 13-16.
  • N. B. Ebrahimi and H. Zahedi (1992), Memory ordering of survival functions, Statistics 23, 337-345.
  • M. Hollander and F. Proschan (1984), Nonparametric concepts and methods in reliability, in: Handbook of Statistics, Elsevier, New York, Vol. 4,
  • 613-655.
  • J. Keilson and U. Sumita (1982), Uniform stochastic ordering and related inequalities, Canad. J. Statist. 10, 181-189.
  • J. Lynch, G. Mimmack and F. Proschan (1987), Uniform stochastic orderings and total positivity, ibid. 15, 63-69.
  • Y. Sathe (1984), A comment on star ordering and tail ordering, Adv. in Appl. Probab. 16, 692.
  • M. Shaked (1982), Dispersive ordering of distributions, J. Appl. Probab. 19, 310-320.
  • M. Shaked and J. G. Shanthikumar (1994), Stochastic Orders and Their Applications, Academic Press, New York.
  • W. R. van Zwet (1964), Convex Transformations of Random Variables, Mathematisch Centrum, Amsterdam.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv24i4p429bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.